# SDR UPS02438509

- Difficulty date: June 1, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Sheared
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT SEAT TRACK STOP SHEARED OFF REF D238709 AND M238705 AND REQ A238705.  CAPTS SEAT ELECTRICAL CHORD ISNTALLED AND ELECTRIC OPERATION NORMAL AT THIS TIME, THIS CLEARS M238705 R&R LT SEAT TRACK ASSY. (CAPT'S) (AFT OTBD) OPS NORMAL AT THIS TIME. THIS CLEARS D238709
